CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Global Stability of a Mumps Transmission Model with Quarantine Measure 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2021, 卷号: 37, 期号: 4, 页码: 665-672
Authors:  Bai, Yu-zhen;  Wang, Xiao-jing;  Guo, Song-bai
Favorite  |  View/Download:89/0  |  Submit date:2022/04/02
mumps transmission model  control reproduction number  quarantine measure  global stability  
Determination and estimation of optimal quarantine duration for infectious diseases with application to data analysis of COVID-19 期刊论文
BIOMETRICS, 2021, 页码: 10
Authors:  Wang, Ruoyu;  Wang, Qihua
Favorite  |  View/Download:161/0  |  Submit date:2021/04/26
incubation period  kernel estimation  maximum likelihood  optimal solution  probability constraint  statistical modeling